# SDR USAA990466

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1142
- Part time: 38,012 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CX CHECK, FOUND STRINGER 5 LT CRACKED 1 INCH AT STATION 1142.  STOP DRILLED, USED .1875 HI-LOCK FOR REAMED HOLES FOR INSTALLED ANGLE PER SRM 51-10-02 AND EA 64489.  (M)
